# SDR DALA2016110608418

- Difficulty date: November 5, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 113,242 hours, 13,991 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNING SMELL COMING FROM COFFEEMAKER G2B.  R&R COFFEEMAKER AT G2B PER AMM 25-31.
